# SDR AALA201810154002

- Difficulty date: October 12, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 12,723 hours, 1,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1153601
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BLUE EMERGENCY LIGHTS AT ROWS 6-16 WERE INOPERATIVE.  REPLACED NR 5 CONTROL UNIT IAW AMM 33-31-00 AND 25-25-02.
